Affordable Access

Publisher Website

The method of successive approximations in optimal control problems with boundary conditions

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
26
Issue
2
Identifiers
DOI: 10.1016/0041-5553(86)90019-4

Abstract

Abstract An iteration method is proposed which uses the basic aspects of the theory of the maximum principle — the linearization of the problem with respect to the phase variables in a set with a needle-shaped control variation procedure. Recommendations for implementing the method are made, and the results of calculations are presented.

There are no comments yet on this publication. Be the first to share your thoughts.